Alert archive / Texas / Gale Warnings in 2009
Gale Warning 1, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Dec 3, 2009, 4:00 PM CST. It took effect at Dec 4, 2009, 3:27 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2009, 4:00 PM CST (22:00 UTC)
- In effect from
- Dec 4, 2009, 3:27 AM CST
- Expired
- Dec 4, 2009, 9:11 PM CST
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
288 WHUS74 KBRO 032200 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 400 PM CST THU DEC 3 2009 GMZ170-175-040600- /O.NEW.KBRO.GL.W.0001.091204T1000Z-091205T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 400 PM CST THU DEC 3 2009 ...GALE WARNING IN EFFECT FROM 4 AM FRIDAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 6 AM CST SATURDAY. NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL BRING WINDS OF 25 TO 35 KNOTS SUSTAINED WITH FREQUENT GUSTS ABOVE 35 KNOTS. THESE STRONG WINDS WILL INCREASE SEAS TO 10 TO 14 FEET OFFSHORE DURING THE DAY FRIDAY AND FRIDAY NIGHT. WINDS WILL DIMINISH AFTER MIDNIGHT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-150-155-040600- /O.NEW.KBRO.SC.Y.0104.091204T1000Z-091205T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 400 PM CST THU DEC 3 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 6 AM CST SATURDAY. WINDS OF 20 TO 30 KNOTS ARE FORECAST TO ARRIVE TONIGHT ACROSS THE NEARSHORE GULF WATERS AND THE LAGUNA MADRE...WITH A FEW GUSTS REACHING NEAR GALE FORCE. STRONG WINDS WILL INCREASE SEAS TO 8 TO 12 FEET FRIDAY AND FRIDAY NIGHT. WINDS WILL BEGIN TO DIMINISH BEFORE DAWN SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
030 WHUS74 KBRO 040636 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1236 AM CST FRI DEC 4 2009 GMZ170-175-041500- /O.CON.KBRO.GL.W.0001.091204T1000Z-091205T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1236 AM CST FRI DEC 4 2009 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 6 AM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 6 AM CST SATURDAY. NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL BRING WINDS OF 25 TO 35 KNOTS SUSTAINED WITH FREQUENT GUSTS ABOVE 35 KNOTS. THESE STRONG WINDS WILL INCREASE SEAS TO 10 TO 14 FEET OFFSHORE DURING THE DAY FRIDAY AND FRIDAY NIGHT. THE WINDS WILL DIMINISH AFTER MIDNIGHT SATURDAY ALLOWING THE SEAS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-150-155-041500- /O.CON.KBRO.SC.Y.0104.091204T1000Z-091205T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1236 AM CST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 6 AM CST SATURDAY. WINDS OF 20 TO 30 KNOTS ARE FORECAST TO ARRIVE LATE TONIGHT AND EARLY FRIDAY MORNING ACROSS THE NEARSHORE GULF WATERS AND THE LAGUNA MADRE...WITH A FEW GUSTS REACHING NEAR GALE FORCE. THESE STRONG WINDS WILL INCREASE SEAS TO 8 TO 12 FEET FRIDAY AND FRIDAY NIGHT. THE WINDS WILL BEGIN TO DIMINISH BEFORE DAWN SATURDAY ALLOWING THE SEAS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPEECE
336 WHUS74 KBRO 040927 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 327 AM CST FRI DEC 4 2009 GMZ170-175-041500- /O.EXT.KBRO.GL.W.0001.091204T0927Z-091205T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 327 AM CST FRI DEC 4 2009 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. STRONG NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL BRING SUSTAINED WINDS OF 25 TO 35 KNOTS WITH SOME POSSIBLE GUSTS ABOVE 35 KNOTS. THESE STRONG WINDS WILL INCREASE SEAS TO 10 TO 14 FEET OFFSHORE DURING THE DAY TODAY AND TONIGHT. THE WINDS WILL THEN DIMINISH AFTER MIDNIGHT SATURDAY ALLOWING THE SEAS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-150-155-041500- /O.EXT.KBRO.SC.Y.0104.091204T0927Z-091205T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 327 AM CST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. STRONG NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL BRING SUSTAINED WINDS OF 20 TO 30 KNOTS. THESE STRONG WINDS WILL INCREASE SEAS TO 8 TO 12 FEET IN THE GULF DURING THE DAY TODAY AND TONIGHT WITH ROUGH BAY WATERS PREVAILING. THE WINDS WILL THEN DIMINISH AFTER MIDNIGHT SATURDAY ALLOWING THE GULF SEAS AND BAY WATERS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPEECE
834 WHUS74 KBRO 041441 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 841 AM CST FRI DEC 4 2009 GMZ170-175-042100- /O.CON.KBRO.GL.W.0001.000000T0000Z-091205T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 841 AM CST FRI DEC 4 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. STRONG NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL BRING SUSTAINED WINDS OF 25 TO 35 KNOTS WITH SOME POSSIBLE GUSTS ABOVE 35 KNOTS. THESE STRONG WINDS WILL INCREASE SEAS TO 10 TO 14 FEET OFFSHORE DURING THE DAY TODAY AND TONIGHT. THE WINDS WILL THEN DIMINISH AFTER MIDNIGHT SATURDAY ALLOWING THE SEAS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-150-155-042100- /O.CON.KBRO.SC.Y.0104.000000T0000Z-091205T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 841 AM CST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. STRONG NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL BRING SUSTAINED WINDS OF 20 TO 30 KNOTS. THESE STRONG WINDS WILL INCREASE SEAS TO 8 TO 12 FEET IN THE GULF DURING THE DAY TODAY AND TONIGHT WITH ROUGH BAY WATERS PREVAILING. THE WINDS WILL THEN DIMINISH AFTER MIDNIGHT SATURDAY ALLOWING THE GULF SEAS AND BAY WATERS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
172 WHUS74 KBRO 042129 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 329 PM CST FRI DEC 4 2009 GMZ170-175-050600- /O.CON.KBRO.GL.W.0001.000000T0000Z-091205T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 329 PM CST FRI DEC 4 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. STRONG NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL CONTINUE TO BRING SUSTAINED WINDS OF 25 TO 35 KNOTS WITH SOME POSSIBLE GUSTS ABOVE 35 KNOTS. THESE STRONG WINDS WILL CONTINUE BRINGING SEAS TO 10 TO 14 FEET OFFSHORE THROUGH THIS EVENING. THE WINDS WILL THEN DIMINISH AFTER MIDNIGHT TONIGHT ALLOWING THE SEAS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-050300- /O.EXT.KBRO.SC.Y.0104.000000T0000Z-091205T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 329 PM CST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. STRONG NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL BRING SUSTAINED WINDS OF 15 TO 25 KNOTS. THE WINDS WILL THEN DIMINISH THIS EVENING ALLOWING THE BAY WATERS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-050600- /O.CON.KBRO.SC.Y.0104.000000T0000Z-091205T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 329 PM CST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. STRONG NORTH WINDS RUSHING BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL CONTINUE TO BRING SUSTAINED WINDS OF 20 TO 30 KNOTS. THESE STRONG WINDS WILL CONTINUE BRINGING SEAS TO 8 TO 12 FEET IN THE GULF THROUGH THIS EVENING. THE WINDS WILL THEN DIMINISH AFTER MIDNIGHT TONIGHT ALLOWING THE GULF SEAS TO LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 65
021 WHUS74 KBRO 050311 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 911 PM CST FRI DEC 4 2009 GMZ170-175-051200- /O.CAN.KBRO.GL.W.0001.000000T0000Z-091205T1200Z/ /O.EXA.KBRO.SC.Y.0104.000000T0000Z-091205T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 911 PM CST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTH WINDS BETWEEN HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL CONTINUE TO BRING SUSTAINED WINDS OF 15 TO 25 KNOTS. THESE STRONG WINDS WILL CONTINUE BRINGING SEAS TO 8 TO 12 FEET IN THE GULF THROUGH TONIGHT. THE WINDS HAVE DIMINISHED THIS EVENING TO BELOW GALE WARNING CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-050415- /O.EXP.KBRO.SC.Y.0104.000000T0000Z-091205T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 911 PM CST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY CRITERIA THIS EVENING AS HIGH PRESSURE BUILT INTO THE AREA. && $$ GMZ150-155-051200- /O.CON.KBRO.SC.Y.0104.000000T0000Z-091205T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 911 PM CST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. NORTH WINDS BETWEEN STRONG HIGH PRESSURE MOVING INTO TEXAS AND LOW PRESSURE DEVELOPING IN THE WESTERN GULF WILL CONTINUE TO BRING SUSTAINED WINDS OF 15 TO 25 KNOTS. THESE STRONG WINDS WILL CONTINUE BRINGING SEAS TO 8 TO 12 FEET IN THE GULF THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 3, 2:24 PM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Dec 3, 2:24 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
224 PM CST THU DEC 3 2009
.DISCUSSION...AN INTERESTING WX SCENARIO CONTINUES TO SHAPE UP
FOR DEEP SOUTH TX DURING THE NEXT DAY TO DAY AND A HALF. TEMPS
HAVE REMAINED COOL TDA UNDERNEATH THICK OVERCAST SKIES AS
ANTICIPATED. THE CLD SHIELD WILL BE WITH US THROUGH AT LEAST THE
NEXT 24 HRS BEFORE WE BEGIN TO SEE INDICATIONS OF LOOSING IT.
UNFORTUNATELY THE LOSS OF THE CLD BLANKET WILL RESULT IN THE
COLDEST TEMEPRATURE READINGS OF THE SEASON SO FAR ACROSS DEEP
SOUTH TX. COLD POLAR HIGH PRESSURE WILL CONTINUE TO BUILD SWD INTO
SOUTH TX THE NEXT 24 HRS. THE SHALLOW COOL AIR AT THE SFC
COMBINING WITH SW FLOW ALOFT WILL SET UP AN OVERRUNNING SCENARIO
ACROSS THE AREA. PCPN CHC WILL INCREASING WITH TIME TNGT INTO FRI
MRNG. ANTICIPATED RAIN WITH DRIZZLE TO BE PRETTY MUCH THE NORM ON
FRI AS WINDS NORTHERLY WINDS INCREASE. MOST OF THE PCPN SHUD BE IN
THE LIQUID FORM...ALTHOUGH IT WOULD NOT BE TOTALLY OUT OF QUESTION
TO SEE SOME SNOWFLAKES MIXED IN ACROSS OUR NORTHERN ZONES TWD THE
AFTN AND EARLY EVE HRS. THE COMBINATION OF STEADY TEMPERATURES IN
THE 40S AND NW WINDS IN EXCESS OF 25 MPH WILL ALLOW FOR WIND CHILL
READINGS IN THE 30S. A VERY RAW AND UNCOMFORTABLE DAY TO BE
OUTDOORS TO SAY THE LEAST ACROSS DEEP SOUTH TX ON FRI.
THE UPPER LEVEL DISTURBANCE RESPONSIBLE FOR THE DAMP WX IS
ANTICIPATED TO PUSH THRU AND TO OUR EAST ON FRI NGHT. WINDS ALOFT
TURN TO THE NW AND ALLOW FOR DRIER AIR TO INVADE THE AREA. SKIES
WILL CLEAR FROM WEST TO EAST WITH TIME FRI NGT INTO EARLY SAT. THE
POLAR HIGH ADVECTING IN COOLER AIR THRU THE AFTN/EVE ON FRI AND
THEN CLEARING SKIES AND DRIER AIR LEADING TO RADIATIONAL COOLING
OVRNGT FRI NGT WILL ALLOW TEMPS TO QUICKLY FALL TO THEIR LOWEST
VALUES OF THE SEASON SO FAR. ALL INDICATIONS ARE THE TEMPERATURES
AT OR BELOW FREEZING WILL BE POSSIBLE FOR SOME LOCATIONS IN DEEP
SOUTH TX. IT APPEARS LOCATIONS NORTH OF A LINE FROM SOUTHERN
ZAPATA THRU NORTHERN STARR AND HIDALGO COUNTY EWD INTO WILLACY
COUNTY WILL STAND THE BEST CHC FOR FREEZING TEMPS. TEMPS BELOW 30
DEGREES WILL BE MORE LIKELY ACROSS OUR 4 NORTHERN TIER COUNTIES
IN OUR CWA AND HAVE ISSUED A FREEZE WATCH BEGINNING FRI EVE THRU
SAT MRNG. TEMPS WILL RECOVER ABOVE FREEZING BY MID MRNG SAT.
IMPROVING CONDITIONS WILL MORE SUNSHINE WILL BE POSSIBLE THRU THE
FIRST HALF OF THE WEEKEND AT TEMPS MODERATE BUT REMAIN BELOW
NORMAL FOR EARLY DEC.
&&
.AVIATION...FLIGHT CONDITIONS WILL BECOME MVFR THIS AFTERNOON AND
MVFR/IFR OVERNIGHT AND FRIDAY MORNING. DENSE/COOL AIR WILL BE WEDGED
INTO THE AREA AT THE SURFACE TONIGHT AND FRIDAY AS CYCLOGENESIS
OCCURS OVER THE GULF. WARM/MOIST AIR WILL RIDE OVER THE COOL AIR
TONIGHT LEADING TO THE DEVELOP OF DZ/-RA. CAN/T RULE OUT SOME CB AND
LIGHTNING AROUND DAYBREAK ON FRIDAY...ESPECIALLY ACROSS BRO AND
HRL...AS SOME ELEVATED INSTABILITY WILL EXIST BUT THUNDERSTORM
THREAT IS TOO LOW TO MENTION IN TAFS AT THIS TIME. WINDS WILL
STRENGTHEN AND BECOME GUSTY FROM THE NORTH LATE TONIGHT AND FRIDAY
BUT LLWS WILL LIKELY NOT BE OF CONCERN.
&&
.MARINE...CONDITIONS OVER THE COASTAL WATERS WILL BEGIN DETERIORATING
TONIGHT AS PRESSURE GRADIENT TIGHTENS AND WINDS COME UP TO SMALL CRAFT
ADVISORY CRITERIA SHORTLY AFTER MIDNIGHT. STRONG WINDS FRIDAY AFTERNOON
AND EVENING WILL LIKELY TOUCH GALE FORCE...35 TO 40 KNOTS AND HIGHER
GUSTS...ESPECIALLY IN THE 40 TO 60 NAUTICAL MILE OFFSHORE RANGE. SEAS
WILL RESPOND QUICKLY REACHING 12 TO 14 FEET OFFSHORE BY THE AFTERNOON.
VIGOROUS UPPER LEVEL SYSTEM WILL PRODUCE COLD RAIN OVER THE ENTIRE
MARINE AREA LATE TONIGHT AND THROUGH THE DAY FRIDAY CLEARING OUT BY
FRIDAY EVENING. SCA POSTED THIS AFTERNOON FOR THE POST MIDNIGHT AND
BEYOND TIME FRAME. WINDS AND SEAS WILL SUBSIDE DURING THE DAY ON FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 46 48 37 60 / 70 70 20 10
BROWNSVILLE 46 48 35 61 / 70 70 20 10
HARLINGEN 44 46 33 58 / 70 70 20 10
MCALLEN 44 46 33 57 / 70 70 20 10
RIO GRANDE CITY 42 44 33 56 / 60 50 20 10
SOUTH PADRE ISLAND 47 49 41 62 / 70 70 20 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
TXZ248>251.
GM...SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 6 AM CST SATURDAY FOR
GMZ130-132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
SYNOPTIC/GRIDS...VIPOND-57
MARINE/AVIATION...RYDELL-51
MESOSCALE...VEGAHazardous weather outlook, Dec 3, 3:29 AM CST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 329 AM CST THU DEC 3 2009 TXZ248>257-040930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 329 AM CST THU DEC 3 2009 ...FREEZE POSSIBLE FOR MOST INLAND SECTIONS FRIDAY NIGHT TO SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES AT OR SLIGHTLY BELOW FREEZING MAY OCCUR FOR SEVERAL HOURS ACROSS INLAND SECTIONS OF DEEP SOUTH TEXAS FRIDAY NIGHT TO SATURDAY MORNING. TEMPERATURES WILL THEN QUICKLY WARM ABOVE FREEZING SHORTLY AFTER SUNRISE SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-040930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 329 AM CST THU DEC 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS FOR AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP TONIGHT...WITH GALE FORCE WINDS POSSIBLE FRIDAY. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ON SATURDAY AFTER GALE FORCE WINDS DECREASE. RIP CURRENT RISK WILL BE ELEVATED THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 12:58 AM CST | Small Craft Advisory for Winds | BRO | 100 min | |
| Dec 3, 2:25 PM CST | Freeze Watch | BRO | Brooks, Jim Hogg, Kenedy, Zapata | 14 hr |
| Dec 3, 4:00 PM CST | Small Craft Advisory | BRO | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.